MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGIES ZIMMER® CANNULATED SCREW SYSTEM; 7.0MM CAN SCR FULLTHR 150MM LG

PIONEER SURGICAL TECHNOLOGIES ZIMMER® CANNULATED SCREW SYSTEM; 7.0MM CAN SCR FULLTHR 150MM LG
Model Number 00-1147-150-72
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Abdominal Pain (1685)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint was investigated and evaluated without the returned device or confirmation of the causal relationship between the device and event.No lot information was provided; therefore, a device history record review could not be performed to determine related events or nonconformities present within the lot.The device remained implanted and a direct evaluation could not be performed.The complainant confirmed that no further information was made available at this time.The root cause and confirmation of device malfunction cannot be confirmed at this time.
 
Event or Problem Description
It was reported by the patient's legal counsel that the patient had a left hemipelvis orif on (b)(6) 2018 with a zimmer recon plate and synthes screws.Subsequently, it was reported that an unspecified implant broke or failed resulting in painful fragments in the patient's abdomen.No further information has been provided at this time.

Brand Name
ZIMMER® CANNULATED SCREW SYSTEM
Common Device Name
7.0MM CAN SCR FULLTHR 150MM LG
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGIES
375 river park circle
marquette MI 49855
Manufacturer (Section G)
PIONEER SURGICAL TECHNOLOGIES
375 river park circle
marquette MI 49855
Manufacturer Contact
tamara lewis
375 river park circle
marquette, MI 89855
9062269909
MDR Report Key22809151
Report Number1833824-2025-43531
Device Sequence Number15693367
Product Code HWC
UDI-Device Identifier00846468073329
UDI-Public00846468073329
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K003496
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number00-1147-150-72
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Initial Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale
Patient Weight59 KG
Patient RaceWhite